# SDR AALA202504012627

- Difficulty date: March 19, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 25,304 hours, 10,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A3307701
- Part serial: BNG33947
- Condition: Frayed
- Location: Zone 800
- Part time: 8,235 hours, 3,790 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 CABIN DOOR ESCAPE SLIDE GIRT FRAYED. REMOVE AND REPLACED SLIDE PACK.
